# SDR AALA20170325003

- Difficulty date: March 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 48,688 hours, 19,773 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF ROLL, THERE WAS AIR NOISE COMING FROM CAPTAINS SLIDING WINDOW. DURING EARLY CLIMB, AIR NOISE BECAME EXTREMELY LOUD SQUEAL. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD AUS WITHOUT FURTHER INCIDENT. MAINTENANCE ADJUSTED CAPTAINS OPENABLE WINDOW FORWARD STOP PER AMM 56-12-11. PRESSURE CHECK GOOD PER AMM 05-51-91. OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
